Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 23, 2014, 04:38:45 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639869
  • Total Topics: 48578
  • Online Today: 220
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Starting ART tonight!  (Read 699 times)

0 Members and 1 Guest are viewing this topic.

Offline tablefor1

  • Member
  • Posts: 11
Starting ART tonight!
« on: August 07, 2014, 07:51:28 PM »
I couldn't decide whether this belonged in this forum, or the one for treatment, but this forum seemed more appropriate since I don't have a question about treatment.

I got my first 30-day supply of Atripla today, so I'll be starting tonight.  I'm actually pretty excited, since I'm looking forward to all the nasty little AIDS symptoms to start going away over the next several weeks. 

Everyone please wish me luck.

Online Jeff G

  • Administrator
  • Member
  • Posts: 11,812
  • How am I doing Beren ?
Re: Starting ART tonight!
« Reply #1 on: August 07, 2014, 07:52:54 PM »
Im wishing you the very best of luck ... Onward ! .

Offline Ptrk3

  • Member
  • Posts: 110
Re: Starting ART tonight!
« Reply #2 on: August 07, 2014, 08:35:21 PM »
Good luck to you.  I have had no problem with Atripla since I started taking it one year ago next week.  Once I started, my VL went from 111,000 to 440 in about a month, then down to UD shortly thereafter (where it has stayed).  My CD4, per usual with these things, is on a slower slog upward, but on the upswing.

Offline geobee

  • Member
  • Posts: 281
Re: Starting ART tonight!
« Reply #3 on: August 07, 2014, 08:47:12 PM »
That's great, tablefor1.  It feels wonderful to start taking control / getting on top of HIV. 

Offline NewAdventure1

  • Member
  • Posts: 29
Re: Starting ART tonight!
« Reply #4 on: August 07, 2014, 10:02:43 PM »
Good luck! I just started my medicine about 11 days ago. So far no issues. Best wishes!
02/2013 Tested Negative
Exposure between 02/2013-10/2013
06/03/2014 Tested Positive
06/06/2014  VL 787 CD4 881
07/08/2014 VL 1756 CD4 813
07/27/2014 Started Complera

Online zach

  • Member
  • Posts: 1,465
  • not fade away
Re: Starting ART tonight!
« Reply #5 on: August 08, 2014, 01:27:38 AM »
outstanding! are you seeing little green men yet? may want to check the windows  ;)
gonna go up to the mountain, for to find a little peace
looking over the valley, for the beauty i see
out across the hills, forevermore

Offline tablefor1

  • Member
  • Posts: 11
Re: Starting ART tonight!
« Reply #6 on: August 08, 2014, 08:06:54 AM »
I was a little worried about side-effects, having read the Atripla/Sustiva thread in the meds forum, but in my case, these worries were unfounded (or everybody else is just a weenie).

CNS Effects: these were mild, and actually quite pleasant.  I felt a bit warm and fuzzy, and a bit dizzy when standing up.  It was certainly not as disorienting as a few shots of liquor.

Dreams:  I naturally have very vivid dreams anyway, so I was hoping this would make them more vivid.  No such luck.  I just had a nice road-trip to some wedding with my grandpa.  It was like a buddy picture.

Other:  I feel very slightly hung-over this morning.  This has been the only unpleasant effect.  Most mornings for the past couple months, I wake up feeling as though I'd been on a cross-country run during the night, and then been expertly beaten up by secret police.  I think this is either from the HIV or the antibiotics I'm on.  This morning, I feel all of that in addition to feeling slightly woozy.

All in all, the side effects seem manageable and not unpleasant.
« Last Edit: August 08, 2014, 08:14:32 AM by tablefor1 »

Offline MadisonTeddy

  • Member
  • Posts: 70
Re: Starting ART tonight!
« Reply #7 on: August 08, 2014, 08:50:17 AM »
Congrats!!  You can see my posts of my first few days on it if you want...But the take away is all of the side effects will be gone in a week or so and you will start feeling so much better as your body recovers its CD4's !! 7 months in and feel great!!

Offline emeraldize

  • Member
  • Posts: 3,348
Re: Starting ART tonight!
« Reply #8 on: August 08, 2014, 11:07:23 PM »
Good luck!

Offline tryingtostay

  • Member
  • Posts: 210
Re: Starting ART tonight!
« Reply #9 on: August 10, 2014, 12:19:57 AM »
Man that's awesome!

Good luck :)

Offline Cojo

  • Member
  • Posts: 196
Re: Starting ART tonight!
« Reply #10 on: August 10, 2014, 02:36:02 PM »
Great news and best of luck. These meds truly are miracle workers thanks to all those who went before us.
May 2011 - Tested Positive
June 2011 - CD4 330   16%   VL182,000 no resistance
Oct 6, 2011 - CD4 300  20%  VL 60,000
Oct 7, 2011 - start Truvada / Isentress
Nov 29, 2011 CD4 280 26% VL 54
Feb 7 2012 CD4 260 25% UD!
Mar 20 2012 CD4 400 28%
June 2012 CD4 330 26% UD
Sept 2012 CD4 450 32% UD
Dec 2012 CD4 310 28% UD
May 2013 CD4 500 32% UD
Oct 2013 CD4 460 33% UD
May 2014 CD4 360 33% UD
Aug 2014 swap out Isentress for Tivicay

Offline Denvaux

  • Member
  • Posts: 31
Re: Starting ART tonight!
« Reply #11 on: August 24, 2014, 04:22:51 PM »
Good luck .. nice to see someone enjoying the Atripla experience.

I must be one of those weenies  :-\

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.